# SDR AALA201706269006

- Difficulty date: May 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904620300
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON  EMERGENCY EXIT DOOR BEAM 2 AT FRAME 40, LOCATED AT RIGHT LOAD TRANSMITTING PROFILE. REPAIRED IAW EO # 5210Y228.
